Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Erratum to ``Injective factorization of holomorphic mappings''

Authors: Manuel González and Joaquín M. Gutiérrez
Journal: Proc. Amer. Math. Soc. 129 (2001), 1255-1256
MSC (1991): Primary 46G20; Secondary 47D50
Published electronically: December 7, 2000
Original Article: Proc. Amer. Math. Soc. 127 (1999), 1715-1721.
MathSciNet review: 1814156
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G20, 47D50

Retrieve articles in all journals with MSC (1991): 46G20, 47D50

Additional Information

Manuel González
Affiliation: Departamento de Matemáticas, Facultad de Ciencias, Universidad de Cantabria, 39071 Santander, Spain

Joaquín M. Gutiérrez
Affiliation: Departamento de Matemáticas, ETS de Ingenieros Industriales, Universidad Politécnica de Madrid, C. José Gutiérrez Abascal 2, 28006 Madrid, Spain

PII: S 0002-9939(00)06055-X
Received by editor(s): July 9, 2000
Published electronically: December 7, 2000
Communicated by: Dale Alspach
Article copyright: © Copyright 2000 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia